Anyone experience this?

When I stand up, from sitting or laying down, my eyesight slightly blurrs, as well as a feel a little dizzy. It's not intense, it stays for about 3 seconds, then everything is alright! I was just curious if anyone else has experienced this?
Answers:    There is a medical reason for this - it happens to everyone.

When you are lying down for a long time, realize that your head is not very high up with respect to your heart, and your heart doesn't have to work very hard to get blood up there.

When you stand up quickly, your brain is suddenly way higher then your heart and you need to pump blood harder to get it up there. However, your heart rate doesn't change instantly, and during that 'lag period' your brain isn't getting enough oxygen. This causes all the symptoms. In the extreme case, you might pass out.
yeah all the time. i have actually fallen to the floor from it hahah
This is most likely orthostatic hypotension where you blood pressure drops sharply when going from lying to sitting to standing postions in that order. If you have a blood pressure cuff at home check it lying down first and then sit up normally and check it again and then stand up and check it. If it drops each time that is orthostatic hypotension. There is nothing they do for that except encourage you to sit/stand up slowly and get your bearings before you try to walk etc.
I experience this occasionally and it is usually when my blood pressure is up. You may need to see a doctor to have it checked or it could be your blood sugar or a number of other things. I would probably see a Dr. and certainly would if it persists for any length of time.
sounds like orthostatic hypotension. Be sure you are well hydrated and get enough salt in your diet. Be sure to rise up very slowly.
My grandmother has this problem, but it stems from an inner ear problem she has called Meniere's Disease which I guess is very rare.

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...